Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 54, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 6:12 PM CDT for Barry County, Stone County, Missouri. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 6:12 PM CDT (23:12 UTC)
- Expired
- Apr 3, 2014, 7:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:20 PM CDT | TSTM WND DMG | 1 Nw Eagle Rock, MO | SHINGLES BLOWN OFF ROOF. |
| Apr 3, 6:55 PM CDT | HAIL 0.88 | Branson West, MO | ALSO PEA SIZED HAIL AT BRANSON WEST AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
370 WUUS53 KSGF 032312 SVRSGF MOC009-209-040000- /O.NEW.KSGF.SV.W.0054.140403T2312Z-140404T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 612 PM CDT THU APR 3 2014 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI... SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 700 PM CDT * AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SELIGMAN... AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... EAGLE ROCK AROUND 625 PM CDT. GOLDEN AROUND 630 PM CDT. SHELL KNOB AROUND 635 PM CDT. LAMPE AND CAPE FAIR AROUND 645 PM CDT. KIMBERLING CITY AROUND 650 PM CDT. INDIAN POINT...SILVER DOLLAR CITY...BRANSON WEST AND REEDS SPRING AROUND 655 PM CDT. THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3649 9399 3663 9393 3679 9331 3650 9332 TIME...MOT...LOC 2312Z 254DEG 38KT 3651 9389 HAIL...<.75IN WIND...60MPH $$ RUNNELS
1 follow-up statement
879 WWUS53 KSGF 032333 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 633 PM CDT THU APR 3 2014 MOC009-209-040000- /O.CON.KSGF.SV.W.0054.000000T0000Z-140404T0000Z/ BARRY MO-STONE MO- 633 PM CDT THU APR 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES UNTIL 700 PM CDT... AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF CASSVILLE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BRANSON WEST...CAPE FAIR...EAGLE ROCK...GOLDEN...INDIAN POINT... KIMBERLING CITY...LAMPE...REEDS SPRING...SHELL KNOB AND SILVER DOLLAR CITY. THIS WARNING INCLUDES TABLE ROCK LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3650 9380 3666 9382 3679 9331 3650 9332 TIME...MOT...LOC 2330Z 254DEG 38KT 3656 9366 HAIL...<.75IN WIND...60MPH $$ RUNNELS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 5:49 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 3, 5:49 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 PM CDT Thu Apr 3 2014 ...Severe Thunderstorms to Continue into this Evening... .MESOSCALE DISCUSSION... Issued at 549 PM CDT THU APR 3 2014 Cold front is pushing east across the area early this evening. Storms have developed along and just ahead of the front across central Missouri and across northwestern Arkansas. Just shower activity is occurring along the front between these two areas of storms across much of the areas. Supercells will continue to track east to northeast across central Missouri before tracking out of the area in the next hour or two. There is a surface boundary in this area which will help enhance lift and will provide increased vorticity and could provide the potential for a few tornadoes with these storms. Large hail to the size of tennis balls will also be possible with these storms. Portion of the area was worked over some by the convection that occurred earlier this afternoon. Moisture and instability is however starting to recover and feel the convection in Arkansas will continue to expand north into the area. With the front increasing in speed as it pushes east, a line of storms will likely develop along the front north into the area. this line will likely develop closer to the time it gets to or just east of Highway 65. Winds in excess of 70 mph and embedded tornadoes will be possible with this line. This activity is moving quickly off to the east and should be out of the area late this evening. && .SHORT TERM...(This Evening through Tonight) Issued at 240 PM CDT THU APR 3 2014 A cold front is pushing into the area. An area of convection that developed this morning is pushing across central Missouri this afternoon and will push out of the area by the late afternoon hours. The cold front is pushing into the western portions of the forecast area and additional storms are starting to develop across extreme southeastern Kansas into eastern Oklahoma. The atmosphere is becoming unstable ahead of the front and deep layer shear will support supercells. These storms will track east across the area and form into a line of storms near the Highway 65 corridor and will then sweep through the rest of the area and exit to the west near midnight. Please refer to the Mesoscale discussion above for more details on the severe potential this afternoon and evening. Surface high pressure and a cooler airmass will begin to build into the region. .LONG TERM...(Friday Night through Thursday) Issued at 240 PM CDT THU APR 3 2014 Cooler conditions will spread into the area behind this system Friday into the weekend. Lows will likely drop to near the freezing mark Friday night into Saturday. A couple of upper level disturbances will track through the area late this weekend into the middle of next week which will bring some chances for light rain and keep the cool conditions in place across the region. && .AVIATION...(For the 00Z TAFS through 00Z Friday Evening) Issued at 549 PM CDT THU APR 3 2014 Windy conditions persist across the region. However, the broken line of convection may just miss all of the aerodromes. At this time, may see a cell moving across KBBG between 00z and 01z. Once the front passes, winds will veer around to the west and northwest. Will likely also see some MVFR ceilings after 07z associated with the cold air advection behind the front. These ceilings will mix out after daybreak. Expect gusty winds during the day on Friday as well as the pressure gradient will remain rather tight behind the front. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Wise SHORT TERM...Wise LONG TERM...Wise AVIATION...Gaede
Hazardous weather outlook, Apr 3, 5:53 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 553 PM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-042300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 553 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A SUPERCELL THUNDERSTORM WAS CURRENTLY PUSHING EAST ACROSS CENTRAL MISSOURI EARLY THIS EVENING IN ADVANCE OF A COLD FRONT. A FEW ADDITIONAL SUPERCELLS MAY DEVELOP TO THE SOUTH AND PUSH ACROSS PORTIONS OF CENTRAL MISSOURI EARLY THIS EVENING. THESE STORMS WILL CONTAIN A RISK FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. STORMS HAVE DEVELOPED ALONG THE FRONT ACROSS NORTHWESTERN ARKANSAS AND WILL EXPAND NORTH INTO THE OUTLOOK AREA...NEAR THE HIGHWAY 65 CORRIDOR. EMBEDDED SUPERCELLS WILL BE POSSIBLE BUT A A LINE OR BROKEN LINE SHOULD DEVELOP QUICKLY. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS FROM WEST TO EAST LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED AS MUCH RAINFALL OVER THE PAST 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF FAR SOUTHERN MISSOURI AND ACROSS THE EASTERN OZARKS THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 4:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL 8 NE EDWARDS 38.22N 93.07W
04/03/2014 E1.25 INCH CAMDEN MO PUBLIC
&&
JCOLUCCILocal storm report, Apr 3, 4:54 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FUNNEL CLOUD LAURIE 38.20N 92.83W
04/03/2014 MORGAN MO LAW ENFORCEMENT
&&
MTERRYLocal storm report, Apr 3, 5:07 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG 2 N CROSS TIMBERS 38.05N 93.23W
04/03/2014 HICKORY MO TRAINED SPOTTER
1-2 FOOT TREE LIMBS DOWN.
0500 PM HAIL LOWRY CITY 38.14N 93.73W
04/03/2014 E1.75 INCH ST. CLAIR MO LAW ENFORCEMENT
HAIL COVERING GROUND.
&&
MTERRYLocal storm report, Apr 3, 5:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM FUNNEL CLOUD 2 SW BAGNELL 38.21N 92.63W
04/03/2014 MILLER MO TRAINED SPOTTER
FUNNEL CLOUD OBSERVED AND DISSIPATED NEAR BAGNELL DAM.
&&
MTERRYLocal storm report, Apr 3, 5:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG TUSCUMBIA 38.23N 92.46W
04/03/2014 MILLER MO LAW ENFORCEMENT
SCATTERED TREES DOWN ACROSS MILLER COUNTY.
&&
MTERRYLocal storm report, Apr 3, 6:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 3 SW SPRINGFIELD 37.17N 93.32W
04/03/2014 M0.88 INCH GREENE MO EMERGENCY MNGR
PEA TO NICKEL SIZED HAIL AT WEST BYPASS AND SUNSHINE.
&&
MTERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 6 hr |
| Apr 3, 4:51 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 5 hr |
| Apr 3, 8:34 AM CDT | Special Weather Statement | SGF | Morgan | 26 min |
| Apr 3, 9:47 AM CDT | Special Weather Statement | SGF | Barry, Stone | 28 min |
| Apr 3, 9:55 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 8 hr |
| Apr 3, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | SGF | Stone | 32 min |
| Apr 3, 10:47 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Apr 3, 10:54 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Stone, Taney | 51 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 35 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 50 min |
| Apr 3, 11:13 AM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Apr 3, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 48 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 52 min |
| Apr 3, 11:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 50 min |
| Apr 3, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 43 min |
| Apr 3, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 40 min |
| Apr 3, 12:08 PM CDT | Tornado Warning | SGF | Hickory, Polk | 37 min |
| Apr 3, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 43 min |
| Apr 3, 12:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 40 min |
| Apr 3, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 50 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 44 min |
| Apr 3, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 52 min |
| Apr 3, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 52 min |
| Apr 3, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 50 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 39 min |
| Apr 3, 1:21 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 24 min |
| Apr 3, 1:35 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Apr 3, 1:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 44 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Apr 3, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 45 min |
| Apr 3, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 31 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 3, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 56 min |
| Apr 3, 4:01 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Apr 3, 4:10 PM CDT | Tornado Warning | SGF | Benton, Hickory | 35 min |
| Apr 3, 4:32 PM CDT | Tornado Warning | SGF | Benton, Camden, Miller, Morgan | 28 min |
| Apr 3, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 30 min |
| Apr 3, 5:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Apr 3, 5:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 48 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 3, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 44 min |
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 43 min |
| Apr 3, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 50 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | SGF | Laclede | 38 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 45 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.